Communications in Mathematical Physics

, Volume 132, Issue 1, pp 39–71

Construction of convergent simplicial approximations of quantum fields on Riemannian manifolds


  • Sergio Albeverio
    • Fakultät für MathematikRuhr-Universität
    • SFB
  • Boguslav Zegarlinski
    • Fakultät für MathematikRuhr-Universität
    • SFB

DOI: 10.1007/BF02277999

Cite this article as:
Albeverio, S. & Zegarlinski, B. Commun.Math. Phys. (1990) 132: 39. doi:10.1007/BF02277999


We construct simplicial approximations of random fields on Riemannian manifolds of dimensiond. We prove convergence of the fields to the continuum limit, for arbitraryd in the Gaussian case and ford=2 in the non-Gaussian case. In particular we obtain convergence of the simplicial approximation to the continuum limit for quantum fields on Riemannian manifolds with exponential interaction.

Copyright information

© Springer-Verlag 1990